Skip to Content

Elavil - Is it difficult to discontinue use?

Responses (1)

Anonymous

17 Sep 2011

Hello nanonymous. I think that you will feel some withdrawals. You certainly, or possibly will not be getting the sleep you once had. And you won't feel as sedated as you once might have been feeling. Not knowing your dose, just take it slow, a bit at a time and you should be fine. Well, the best to you.

sheila7281 18 Sep 2011

You can cut the Elavil down slowly. The pills can be taken by 5MG or 10MG. tablets. If you go slowly you shouldn't feel to bad. But if you are taking the medication for sleep or pain you might find yourself with increase pain or lack of sleep. All depends what else your taking. Sometimes coming off of something can make you aware how much it was helping. Sometimes it can help you realize you can take less with the same results and less side effects. Good luck.

Anonymous 18 Sep 2011

Thanks sheila. Well said. Have a goodday.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Zoloft and elavil?

I researched elavil after my doc prescribed it for sleep (I am on 50mg zoloft and he rxed 50mg elavil-just for sleep) everything i read on elavil ...

1 answer 5 Mar 2010

Does anyone who's unable to take Elavil, take Tegretol for epilepsy successfully?

My Dr. recently prescribed Tegretol for me because I have epilepsy. I am extremely sensitive to Elavil. It makes me zombie-like, nearly immobile. ...

3 answers 19 Mar 2010

How long do you feel spacey on elavil?

I started to take 25 mg of elavil last night for my insomnia and anxiety. I have felt spacey and weird all day. I start a new job on monday and do ...

1 answer 17 Apr 2010

Elavil and Pregnancy?

I have been on 20 mg Elavil for over 12 years. I am going to try IVF and was wondering if anyone has had a baby while on Elavil and how the outcome ...

2 answers 12 Sep 2010

Elavil - How many miligrams do you take a day?

I have been on ELAVIL 50mgs twice daily and 75 mgs at bedtime,nothing has help. I have this burning for 4years now, it developed after my husband ...

1 answer 19 Sep 2011